# SDR DALA13055520984

- Difficulty date: October 26, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 58,846 hours, 42,448 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Unknown
- Condition: Unknown
- Location: Pitch Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DIVERTED FLIGHT, UNCOMMANDED PITCH CONTROL ISSUES IN CRUISE.  MAINTENANCE CHECKED LT AND RT TABS FOR FAIR, ELEVATOR BODY CABLE TENSIONS, AND USED THE RIG PIN R-2 FOR LT AND RT ELEVATOR SECTORS -ALL CHECKED GOOD.  PERFORMED HORIZONTAL STABILIZER JACKSCREW AND NUT INSPECTION FOR WEAR AND THE ACTUATOR CHECKED GOOD. NO TROUBLE FOUND.  LUBED STABILIZER JACKSCREW AND CHECKED FLIGHT RECORDER AND COCKPIT VOICE RECORDER READOUTS WITH NO ANOMALIES FOUND WITH EITHER.  FUNCTIONAL CHECK FLIGHT PERFORMED WITH NO TROUBLE FOUND IAW LP NR 9978894.
